# SDR CALA2024110502799

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 64,235 hours, 27,893 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000300200
- Condition: Damaged
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR HAS LIQUID INGRESS DAMAGE 105 INCHES FROM I/B EDGE 5 1/2 INCHES FROM TRAILING EDGE 5 INCHES IN DIAMETER PER HAECO LCQ N/R 9298194/22194 GEN BY V061632 REPAIRED L/H ELEVATOR 105 IN FROM I/B 5.5 IN FROM T/E 5 IN DIA ZONE C IAW A320 SRM 55-21-11-300-005 CATEGORY A.
